Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The automorphism groups of almost Hermitian manifolds


Author: Shûkichi Tanno
Journal: Trans. Amer. Math. Soc. 137 (1969), 269-275
MSC: Primary 53.80
DOI: https://doi.org/10.1090/S0002-9947-1969-0236850-1
MathSciNet review: 0236850
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Curvature in Hermitian metric, Bull. Amer. Math. Soc. 52 (1947), 177-195. MR 0019983 (8:490d)
  • [2] W. M. Boothby, S. Kobayashi and H. C. Wang, A note on mappings and automorphisms of almost complex manifolds, Ann. of Math. 77 (1963), 329-334. MR 0146764 (26:4284)
  • [3] H. Cartan, Sur les groupes de transformations analytiques, Actualités Sci. Indust., No. 198, Hermann, Paris, 1935.
  • [4] H. Chu and S. Kobayashi, The automorphism group of a geometric structure, Trans. Amer. Math. Soc. 113 (1964), 141-150. MR 0164299 (29:1596)
  • [5] A. Frölicher, Zur Differentialgeometrie der komplexen Strukturen, Math. Ann. 129 (1955), 50-95. MR 0068282 (16:857a)
  • [6] T. Fukami and S. Ishihara, Almost Hermitian structure on $ {S^6}$, Tôhoku Math. J. 7 (1955), 151-156. MR 0077988 (17:1128f)
  • [7] N. S. Hawley, Constant holomorphic curvature, Canad. J. Math. 5 (1953), 53-56. MR 0052869 (14:690d)
  • [8] J. Igusa, On the structure of a certain class of Kaehler varieties, Amer. J. Math. 76 (1954), 669-678. MR 0063740 (16:172c)
  • [9] S. Kobayashi, Geometry of bounded domains, Trans. Amer. Math. Soc. 92 (1959), 267-290. MR 0112162 (22:3017)
  • [10] S. Kobayashi and K. Nomizu, On automorphisms of a Kaehlerian structure, Nagoya Math. J. 11 (1957), 115-124. MR 0097536 (20:4004)
  • [11] -, Foundations of differential geometry, Vol. I, Interscience, New York, 1963. MR 0152974 (27:2945)
  • [12] A. Lichnerowicz, Géométrie des groupes de transformations, Dunod, Paris, 1958.
  • [13] Lu Qu-Keng, On the complete Kaehler manifolds with constant unitary curvature, Acta Math. Sinica 16 (1966), 269-281.
  • [14] Y. Matsushima, Sur la structure du groupes d'homéomorphismes analytiques d'une certaine variété kaehlérienne, Nagoya Math. J. 11 (1957), 145-150. MR 0094478 (20:995)
  • [15] S. Sawaki, A generalization of Matsushima's theorem, Math. Ann. 146 (1962), 279-286. MR 0137082 (25:538)
  • [16] S. Tachibana, On almost analytic vectors in almost Kaehlerian manifolds, Tôhoku Math. J. 11 (1959), 247-265. MR 0109329 (22:215)
  • [17] K. Yano and I. Mogi, On real representations of Kaehlerian manifolds, Ann. of Math. 61 (1955), 170-189. MR 0068291 (16:859b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.80

Retrieve articles in all journals with MSC: 53.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0236850-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society